Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


diaria in the a.m.
Feb 21, 2007

First Thing In The Morning Almost Like Clock Work About A Half Hour After I Get Up I Am Crippled With Cramps And I'm On The Toilet For About A Half Hour. If By Chance I'm On The Road I'm Feverishly Trying To Find A Bathroom, Because When This Feeling Starts There's Nothing I Can Do Or Think About To Get My Mind Off Things And I Have No Control Physically To Try To Suppress It. "HOLD IT" I Am A Male 33yrs Of Age, 5"5" 220 Pnds, With No Allergies Or Restrictions On What I Can Eat. "Unless That And My Body Has Canged?" I Drink Coffee, Milk, Cheeses Etc. I Was Even Wondering If I Have Become Lactose Intolerant. Whatever The Case, I HAVE NEVER Had A Problem Like This Before. This Problem ONLY Occurs In The A.M. Or To Be More Specific, It Occurs A Half Hour After I Wake Up For The Day, I Usually Get Up Around 5:30. It Only Happens That One Time During The Course Of The Early Morning, And The Rest Of The Day Is Stress Or Cramp Or Even Diahria Free For That Matter. Again, This Has Been Going On For About 2 Months Now But Prior To This I've Been Perfectly Fine. I Am Not Taking Any Kind Of Medication, And My Diet, "although Not Perfect" It Hasn't Changed In Terms Of A Change In My Eating Habbits. Please Help!!!

Response from Dr. Henry

This particular Body Forum is exclusively for discussion about the side effects of HIV treatment (antiretroviral therapy).



Previous
health workers with AIDS
Next
Disclosure of HIV status

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement